HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

Search:All of DSpace

(type:Article in academic journal) is hit count [227].
Results 11-20.
 

previous 1 2 3 4 5 6 7 8 9 10 11 next 

11 On some Properties between Rings and Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.9-23 雑誌掲載論文
12 Some properties of certain simple flat extensions / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.25-29 雑誌掲載論文
13 Notes on removable singularities for a certain class of semilinear degenerate elliptic equations / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.31-39 雑誌掲載論文
14 Abstract Treatment of Integration / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.41-54 雑誌掲載論文
15 The Krull-Akizuki Theorem for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.55-56 雑誌掲載論文
16 Some Theorems for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.1-7 雑誌掲載論文
17 Note on overrings without a specified element / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.9-14 雑誌掲載論文
18 Some remarks on Krull's conjecture regarding almost integral elements / HABTE GEBRU -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.15-20 雑誌掲載論文
19 On Reductions of Finitely Generated Ideals in Integral Domains / ODA, Susumu -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.21-32 雑誌掲載論文
20 A Certain Subclass of Meromorphically Convex Functions with Negative Coefficients / H. M. SRIVASTAVA,H. M. HOSSEN,M. K. AOUF -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.33-51 雑誌掲載論文

previous 1 2 3 4 5 6 7 8 9 10 11 next